# SDR ASAA0947132

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 55,850 hours, 34,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: MS272401
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN SECONDARY GEAR ILLUMINATED INDICATING TR MAIN GEAR DOWN WITH LANDING GEAR LEVER SELECTED UP AFTER TAKEOFF.  REPLACED RT MLG SECONDARY WARNING SWITCH.
